MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1368-5031.2005.00572.x

Медицинская библиотека · International journal of clinical practice · 2005

Toxic hepatitis associated with paroxetine.

Colakoglu O, Tankurt E, Unsal B, Ugur F, Kupelioglu A, Buyrac Z, Akpinar Z

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Hepatotoxicity is a rare complication of paroxetine, a selective serotonin reuptake inhibitor. Regarded as safe in therapeutic use, there have been reports of cases of severe hepatic dysfunction with gross elevations of transaminase levels that may be related to this drug. We report here severe adverse cholestatic and hepatocellular injury in a patient taking paroxetine probably due to an immune-mediated hypersensitivity reaction.

Для цитирования: Colakoglu O, Tankurt E, Unsal B, Ugur F, Kupelioglu A, Buyrac Z, Akpinar Z. Toxic hepatitis associated with paroxetine.. International journal of clinical practice. 2005. DOI: 10.1111/j.1368-5031.2005.00572.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.